# SDR UALA2011062203054

- Difficulty date: June 21, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 73,424 hours, 21,384 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Rt Acm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ACM DUCT BLOWN.  FOUND COUPLING ON DUCT FROM ACM MISSING FASTENER, & SEAL BLOWN OUT.  REPLACED HARDWARE & SECURED SEAL.
